A 42-year-old female asked:
Disclaimer

doc just raised my synthroid (thyroxine) dosage. 1st day pins and needles, itchy feeling all over. normal side effect? will it subside?

1 doctor answer
Dr. David Sneid
40 years experience Endocrinology
Not side effect: What you are feeling has nothing to do with your synthroid (thyroxine). Synthroid (thyroxine) takes 4-6 weeks to reach a new steady state when you change doses, do nothing happens in one day. Relax.
Answered on Jan 10, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 60-year-old member asked:
Dr. Paul Williams
34 years experience Family Medicine
Itchiness and eyes: You may have a form of blepharitis - similar to seborrhea of the scalp. Try using a warm washcloth. If that doesn't help - your doctor can check t ... Read More
1
1 thank
A 69-year-old male asked:
Dr. Rashid Khan
32 years experience Internal Medicine
Less Synthroid (thyroxine).: You should consult your physician regarding the dose of your medication synthroid (thyroxine). You are probably taking higher dose of medication than ... Read More
3
3 thanks
A 53-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Claritin (loratadine) ok: Check this link http://www.drugs.com/interactions-check.php?drug_list=1486-898,1463-869
1
1 thank
A 29-year-old female asked:
Dr. Victoria Cirillo-Hyland
36 years experience Dermatology
Try different CREAM: I am assuming you have hypothyroidism that can also make your skin dry and itchy. You may want to try cerave cream which replaces the lipids missing ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month